# SDR FDEA201407171838

- Difficulty date: July 17, 2014
- Submitted: July 21, 2014
- Operation: Air carrier
- Aircraft: N368FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46606
- Aircraft time: 83,792 hours, 35,098 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Part number: NRC60431
- Part serial: MAC19
- Condition: Damaged
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT CONTROLS LT INBD AILERON LOWER SKIN DAMAGE.  COMPLY WITH EA 8-2710-T0308548 REV NO POS P3.  THIS WRITE UP IS A WORK RELEASE ITEM SEQ 000669 WRI 27104334.  NO NON-ROUTINE WAS GENERATED.  REPAIRED LT INBD AILERON LOWER SKIN IAW SRM 57-10-00 FIG 85 & EA 2710- T0308548 FLT CTL LT INBD AILERON LOWER SKIN DAMAGE REPAIR EA 8-2710-T0309385 REV NO A POS P1 IS FOR RSC TRACKING.  THIS IS A MAJOR REPAIR.
